i matted with my bf on 14th ,15th and 16th may ...i took 2 i-pills (on 15th and on 17th) ...i was expecting my periods on 24th may ...today I observed some bleeding ....is this periods or due to i-pill ??? plz help
sort by best latest
ipills are hormonal tablets. u may get ur periods as normal or may be a little earlier also for one or two periods u may feel some discomfert like strong pain etc.
so friend my recomentation is avoid ipill usages better opt for other methods ehen ever u have sex before marrage
You can help the HubPages community highlight top quality content by ranking this answer up or down.
Copyright © 2017 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
Copyright © 2017 HubPages Inc. and respective owners.